{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,3,10]],"date-time":"2026-03-10T04:32:50Z","timestamp":1773117170484,"version":"3.50.1"},"reference-count":29,"publisher":"Wiley","issue":"3","license":[{"start":{"date-parts":[[2023,2,3]],"date-time":"2023-02-03T00:00:00Z","timestamp":1675382400000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by\/4.0\/"}],"content-domain":{"domain":["onlinelibrary.wiley.com"],"crossmark-restriction":true},"short-container-title":["Noninvasive Electrocardiol"],"published-print":{"date-parts":[[2023,5]]},"abstract":"<jats:title>Abstract<\/jats:title><jats:p>Gadopentetate dimeglumine (Gd\u2010DTPA) is commonly used for enhancement in magnetic resonance imaging, but rarely causes serious adverse reactions. The patient presented in this report had a cardiac arrest and multiple organ dysfunction syndrome within a short time after administration of Gd\u2010DTPA. Immediately after receiving an intravenous injection of Gd\u2010DTPA, the patient felt nausea and chest tightness, and developed systemic erythema. He was successfully treated using veno\u2010arterial extracorporeal membrane oxygenation (ECMO) combined with continuous renal replacement therapy without any serious complications or neurological deficits. We report a patient who was successfully treated for Gd\u2010DTPA\u2010induced cardiac arrest with ECMO. Thus, ECMO may be an effective treatment for cardiac arrest secondary to anaphylaxis.<\/jats:p>","DOI":"10.1111\/anec.13039","type":"journal-article","created":{"date-parts":[[2023,2,3]],"date-time":"2023-02-03T17:09:46Z","timestamp":1675444186000},"update-policy":"https:\/\/doi.org\/10.1002\/crossmark_policy","source":"Crossref","is-referenced-by-count":3,"title":["A case report of gadopentetate dimeglumine\u2010induced cardiac arrest: Resuscitation using extracorporeal membrane oxygenation"],"prefix":"10.1111","volume":"28","author":[{"given":"Honglong","family":"Fang","sequence":"first","affiliation":[{"name":"Department of Critical Care Medicine The Quzhou Affiliated Hospital of Wenzhou Medical University, Quzhou People\u2019s Hospital  Quzhou China"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Juan","family":"Chen","sequence":"additional","affiliation":[{"name":"Department of Laboratory Medicine The Quzhou Affiliated Hospital of Wenzhou Medical University, Quzhou People\u2019s Hospital  Quzhou China"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Jian","family":"Luo","sequence":"additional","affiliation":[{"name":"Department of Critical Care Medicine The Quzhou Affiliated Hospital of Wenzhou Medical University, Quzhou People\u2019s Hospital  Quzhou China"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"ORCID":"https:\/\/orcid.org\/0000-0001-9373-4676","authenticated-orcid":false,"given":"Zhangping","family":"Li","sequence":"additional","affiliation":[{"name":"Department of Emergency Medicine The Quzhou Affiliated Hospital of Wenzhou Medical University, Quzhou People\u2019s Hospital  Quzhou China"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Weiwen","family":"Zhang","sequence":"additional","affiliation":[{"name":"Department of Critical Care Medicine The Quzhou Affiliated Hospital of Wenzhou Medical University, Quzhou People\u2019s Hospital  Quzhou China"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"311","published-online":{"date-parts":[[2023,2,3]]},"reference":[{"key":"e_1_2_12_2_1","doi-asserted-by":"publisher","DOI":"10.2214\/AJR.09.3099"},{"key":"e_1_2_12_3_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.tcr.2019.100249"},{"key":"e_1_2_12_4_1","doi-asserted-by":"publisher","DOI":"10.1055\/a\u20101328\u20103177"},{"key":"e_1_2_12_5_1","doi-asserted-by":"publisher","DOI":"10.1186\/s12968\u2010015\u20100168\u20103"},{"key":"e_1_2_12_6_1","doi-asserted-by":"publisher","DOI":"10.1097\/RMR.0000000000000108"},{"key":"e_1_2_12_7_1","doi-asserted-by":"publisher","DOI":"10.1155\/2016\/3918292"},{"key":"e_1_2_12_8_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.mayocp.2015.12.010"},{"key":"e_1_2_12_9_1","doi-asserted-by":"publisher","DOI":"10.1371\/journal.pone.0230781"},{"key":"e_1_2_12_10_1","doi-asserted-by":"publisher","DOI":"10.2214\/ajr.164.3.7863905"},{"key":"e_1_2_12_11_1","doi-asserted-by":"publisher","DOI":"10.1159\/000103227"},{"key":"e_1_2_12_12_1","doi-asserted-by":"publisher","DOI":"10.1186\/s13613\u2010020\u20100648\u2010y"},{"key":"e_1_2_12_13_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.rmcr.2019.100990"},{"key":"e_1_2_12_14_1","doi-asserted-by":"publisher","DOI":"10.1002\/rcr2.483"},{"key":"e_1_2_12_15_1","doi-asserted-by":"publisher","DOI":"10.1148\/radiol.2019182834"},{"key":"e_1_2_12_16_1","doi-asserted-by":"publisher","DOI":"10.2463\/mrms.2012\u20100051"},{"key":"e_1_2_12_17_1","doi-asserted-by":"publisher","DOI":"10.2214\/AJR.10.4885"},{"key":"e_1_2_12_18_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.mric.2017.06.006"},{"key":"e_1_2_12_19_1","doi-asserted-by":"publisher","DOI":"10.14797\/mdcj\u201014\u20102\u2010110"},{"issue":"2","key":"e_1_2_12_20_1","first-page":"140","article-title":"Demonstration of an IgE\u2010mediated immunological pathogenesis of a severe adverse reaction to gadopentetate dimeglumine","volume":"13","author":"Schiavino D.","year":"2003","journal-title":"Journal of Investigational Allergology and Clinical Immunology"},{"key":"e_1_2_12_21_1","doi-asserted-by":"publisher","DOI":"10.1186\/s40413\u2010015\u20100080\u20101"},{"key":"e_1_2_12_22_1","doi-asserted-by":"publisher","DOI":"10.1093\/burnst\/tkab017"},{"key":"e_1_2_12_23_1","doi-asserted-by":"publisher","DOI":"10.2169\/internalmedicine.0802\u201018"},{"key":"e_1_2_12_24_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.wneu.2017.12.130"},{"key":"e_1_2_12_25_1","doi-asserted-by":"publisher","DOI":"10.1007\/s00330\u2010019\u201006171\u20102"},{"key":"e_1_2_12_26_1","doi-asserted-by":"publisher","DOI":"10.2214\/ajr.172.4.10587169"},{"key":"e_1_2_12_27_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.accpm.2015.03.006"},{"key":"e_1_2_12_28_1","doi-asserted-by":"publisher","DOI":"10.1186\/s13017\u2010020\u201000331\u20102"},{"key":"e_1_2_12_29_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.ajem.2014.06.034"},{"issue":"11","key":"e_1_2_12_30_1","first-page":"725","article-title":"Kounis syndrome: Simultaneous occurrence of an allergic reaction and myocardial ischemia in a 46 year old patient after administration of contrast agent","volume":"15","author":"Zlojtro M.","year":"2013","journal-title":"The Israel Medical Association Journal: IMAJ"}],"container-title":["Annals of Noninvasive Electrocardiology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/pdf\/10.1111\/anec.13039","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/full-xml\/10.1111\/anec.13039","content-type":"application\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/pdf\/10.1111\/anec.13039","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2023,8,19]],"date-time":"2023-08-19T07:47:42Z","timestamp":1692431262000},"score":1,"resource":{"primary":{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/10.1111\/anec.13039"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2023,2,3]]},"references-count":29,"journal-issue":{"issue":"3","published-print":{"date-parts":[[2023,5]]}},"alternative-id":["10.1111\/anec.13039"],"URL":"https:\/\/doi.org\/10.1111\/anec.13039","archive":["Portico"],"relation":{},"ISSN":["1082-720X","1542-474X"],"issn-type":[{"value":"1082-720X","type":"print"},{"value":"1542-474X","type":"electronic"}],"subject":[],"published":{"date-parts":[[2023,2,3]]},"assertion":[{"value":"2022-11-23","order":0,"name":"received","label":"Received","group":{"name":"publication_history","label":"Publication History"}},{"value":"2022-12-20","order":1,"name":"accepted","label":"Accepted","group":{"name":"publication_history","label":"Publication History"}},{"value":"2023-02-03","order":2,"name":"published","label":"Published","group":{"name":"publication_history","label":"Publication History"}}],"article-number":"e13039"}}